RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 4, Pages 542–550 (Mi mz1977)  

Boundary limits of derivatives of Poisson–Szegő integral

É. A. Kuliev

Institute of Mathematics and Mechanics, Azerbaijan National Academy of Sciences

Full text: PDF file (719 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:4, 375–380

Bibliographic databases:

Received: 13.04.1993

Citation: É. A. Kuliev, “Boundary limits of derivatives of Poisson–Szegő integral”, Mat. Zametki, 57:4 (1995), 542–550; Math. Notes, 57:4 (1995), 375–380

Citation in format AMSBIB
\Bibitem{Kul95}
\by \'E.~A.~Kuliev
\paper Boundary limits of derivatives of Poisson--Szeg\H o integral
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 4
\pages 542--550
\mathnet{http://mi.mathnet.ru/mz1977}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1346654}
\zmath{https://zbmath.org/?q=an:0840.31004}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 4
\pages 375--380
\crossref{https://doi.org/10.1007/BF02304166}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TJ91400024}


Linking options:
  • http://mi.mathnet.ru/eng/mz1977
  • http://mi.mathnet.ru/eng/mz/v57/i4/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:294
    Full text:69
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020